# SDR CA051208008

- Difficulty date: December 2, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,542 hours
- Engine: Pwa PT6A41
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A PRESSURIZATION SNAG ON THE AIRCRAFT UNDERGOING MAINTENANCE AT OUR FACILITY, DISCOVERED AN APPROXIMATELY 3.5 LONG CRACK IN A SECTION OF THE BULKHEAD LOWER FLANGE ATTACHED AT THE REAR SPAR AT FS 227.  THE CRACK WAS CAUSING A MAJOR PRESSURIZATION LEAK THAT COULD BE FELT OUTSIDE OF THE AFT SPAR BOX ON THE EXTERIOR OF THE AIRCRAFT.  NO SPECIFIC REPAIR INSTRUCTIONS ARE PROVIDED IN THE MAINTENANCE MANUAL FOR THIS DAMAGE.  A CANADIAN DAR WAS CONTRACTED TO PROVIDE A REPAIR DESIGN FOR THE ABOVE AND REPAIRS WERE COMPLETED AS PER APPROVAL.  UPON COMPLETION OF REPAIRS A PRESSURIZATION TEST WAS COMPLETED.
